Jump to content

Search the Community

Showing results for tags 'reinstatement'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

  1. Hello everyone, New here, terrified, desperate and doing everything in my power to fend off suicide. I just exchanged several emails with Dr Shipko who first agreed to consult with me, but then said my polypharmacy history was too complicated for him to help me. The pattern, as i have experienced it, is quite straightforward though: I have been on Lexapro, the drug that destroyed my brain, for approx 13 years. 80-90% of that time I was on 10 mg. I have stopped the drug three times, and each of those times a very similar pattern occurred: Mar. 2006 rapid wean-1.5 months post-WD sev
  2. Wow, what a great site, with a lot of knowledgeable and caring people. I've spent many hours just reading various threads, and the mutual support and concern is amazing. I have a current predicament, that I would love to get feedback on from the group. My signature summarizes my basic history and current medications. Basics: 47 year old married male with teenage children. Depression off and on with varying intensity since 1992. Many drugs tried: Wellbutrin, Lamictal, Serzone, Lexapro ending with Effexor. Achieved partial response with the Effexor for 12 years @ 300mg. Did have high
  3. So I have been on Lexapro 10mg for about 6 months and I decided to taper. I have been on it before and tapered by 10% and did well. One time I tapered fast towards the end and dealt with brain zaps for a couple of weeks. Well this time I made the mistake of going down by 25% instead. So I went from 10Mg to 7.5mg. At almost 2 weeks at this dose a started feeling withdrawal symptoms. So right at the 2 week mark I decided to go back up to 10mg so that I could stabilize and then try a slower taper in a couple of months. It has been almost two weeks since I have been back at 10mg and I'm stil
  4. So desperate.... Not wanting to go into my full story yet. I've been reading the site for months looking for hope. Withdrawal! 7 months off final ssri. Suffered horrifically from convulsive type fits (which have subsides) but still shake,can't eat,can't sleep,horrific anxiety,panic attacks,.... I'll tell the whole story later. Returning of symptoms.... Everything I took meds for is returning 100 fold.... I read stories of recovery from withdrawal but what about original problems? I'm ready to reinstate meds. I can't deal w the symptoms and the horrific suicidal ideation.
  5. I realized I posted this in the wrong place the first time. Sorry for the double post. I have been on some type of ssri since 1993. Yep almost 20 yrs. The longest of the meds being Effexor for 14 yrs. I decided to taper off of this evil medicine to stop a life time of eyeore like living. Yes Disneys eyeore. Slow and unemotional. I realize now I did many things wrong during this process. I started the two week taper on my doctors direction on December 20th 2011. Way to fast. I could barely function. Zaps, dizzy, nausea on and on. I truely thought I was dying from some horrible brain disor
  6. I'm a husband posting on behalf of my wife: My wife was on Lexapro (5mg) for 4 years. She cut back to 2.5mg a couple of years ago, then dropped to 1.25mg, then to 0.625mg over a 2- month period before stopping altogether after a dose on April 29 , 2014. Withdrawal began within 6 days of the final dose, mostly physical in nature, but some anxiety. Six tough weeks passed and some of the symptoms went away, but then she had a week with heavy "brain fog", was too weak to hardly stand up, and was very dizzy. She kind of panicked, thinking it was about to get really bad, and took a 0.2mg. do
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy